# SDR SWIA202161217

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH SIDE SEAT RAIL FROM APPROX. FS364.00 AND FS485.00 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)     (C-CHECK RO 9-21-21)   REMOVED AND REPLACED L/H SIDE SEAT RAIL APPROX. FS364.00 TO FS485.00 REF CRJ700 AMM 53-00-49-400-801 CONFIG A17
